# SDR CA070711002

- Difficulty date: July 8, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 10,906 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Boot
- Part number: 1013800019
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, E
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT DEPARTED AND BEGAN TO CLIMB TO CLEARED ALTITUDE. AS THE AIRCRAFT PASSED 5500 FEET THERE WAS A VIBRATION OR BUFFETING FELT THROUGH THE CONTROL COLUMN. THE AIRCRAFT RETURNED TO BASE WITHOUT INCIDENT. A THROUGH INSPECTION WAS CARRIED OUT WHICH REVEALED A DAMAGED LT HORIZONTAL DE-ICE BOOT. SEVERAL HOLES WERE FOUND AND REPAIRED IAW APPROVED PROCEDURES. THE AIRCRAFT WAS RETURNED TO SERVICE AND OPERATED WITHOUT ANY FURTHER PROBLEMS. (TC NR 20070711002)
